Asymptotische Entwicklungen der Dirichletschen L-Reihen

Max Deuring

Mathematische Annalen (1967)

  • Volume: 168, page 1-30
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Deuring, Max. "Asymptotische Entwicklungen der Dirichletschen L-Reihen." Mathematische Annalen 168 (1967): 1-30. <>.

author = {Deuring, Max},
journal = {Mathematische Annalen},
keywords = {number theory},
pages = {1-30},
title = {Asymptotische Entwicklungen der Dirichletschen L-Reihen},
url = {},
volume = {168},
year = {1967},

AU - Deuring, Max
TI - Asymptotische Entwicklungen der Dirichletschen L-Reihen
JO - Mathematische Annalen
PY - 1967
VL - 168
SP - 1
EP - 30
KW - number theory
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.